# SDR SWAA2022020442146

- Difficulty date: December 3, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #191D HAS A DELAMINATION ON THE TOOL SIDE SKIN AT 24' FROM AFT EDGE; 21.5' FROM THE L/H EDGE / DELAMINATION ON TOOLSIDE OF PANEL 191D REPARIED IAW SRM 51-70-05-2R-2. 57443U 9DEC17
